# SDR 2022FA0000311

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: General aviation
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 98,775 hours, 44,774 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SPD BRAKE KORRY LIGHT FAINTLY ON. NO EICAS MESSAGE UNLESS MASTER DIM/TEST. AIRCRAFT RETURNED TO GATE AND GROUNDED BY MAINTENANCE. FOUND EGPWS STUCK IN TEST MODE. RERACKED M983 AND ACCOMPLISHED LDG AND CONFIG TESTS  IAW B767 AMM 31-51-00. SPDBRAKE LIGHT OPS NORMAL. THIS ACTION CLOSES DI. PLACARD REMOVED. NO MAINT REACTIVATION. AIRCRAFT RETURNED TO SERVICE.
